I am a 39 year old female who was prescribed Levaquin for pneumonia. Unfortunately, I had a terrible reaction to it and have severe pain all over my body. I believe it is tendonitis form the antibiotics. It has been 3 months now and I am still in very much pain. Never had a problem before this. I do have a disc in my back that likes to slip out now and then and that hurts pretty bad but usually a few trips to the chiropractor helps. This so different. The pain is in my hands, arms, shoulders, back, hips, legs and feet (pretty much covers my whole body, doesn't it). I do not know if this is going to heal or not. But it is RELENTLESS. I have been told to stop taking NSAIDS (which really weren't helping all that much anyway) by my Dr. cause they are interacting with the Paxil I am taking and affect my platlet function. When I take them, I bruise severely and break out in petechiae. Also upset my tummy. So, I was taking Darvocet N 100 and had an intense flare up and had to take Vicoden. Now I am back on the Darvocet (out of Vicoden) and it is barely working. I also live in the mecca of prescription drug abuse and Drs can be very paranoid about narcotics (yes, I am aware of the risks, but don't have much of a choice at this time). My Dr has been pretty good so far but I am afraid to ask for more. I really feel for anyone who has chronic pain. You just have no clue until you experience it. I am starting to struggle with depression. Any advice would be great and thanks lots!